Open Access
Issue
ESAIM: COCV
Volume 27, 2021
Article Number 81
Number of page(s) 40
DOI https://doi.org/10.1051/cocv/2021078
Published online 23 July 2021
  1. M. Ait Rami and X.Y. Zhou, Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls. IEEE Trans. Automat. Control 45 (2000) 1131–1143. [Google Scholar]
  2. M. Ait Rami, X.Y. Zhou and J.B. Moore, Well-posedness and attainability of indifinite stochastic linear quadratic control in infinite time horizon. Syst. Control Lett. 41 (2000) 123–133. [Google Scholar]
  3. N.U. Ahmed and X. Ding, Controlled McKean-Vlasov equations. Commun. Appl. Anal. 5 (2001) 183–206. [Google Scholar]
  4. D. Andersson and B. Djehiche, A maximum principle for stochastic control of SDE’s of mean-field type. Appl. Math. Optim. 63 (2011) 341–356. [Google Scholar]
  5. B.D.O. Anderson and J.B. Moore, Optimal Control: Linear Quadratic Methods. Prentice Hall, Englewood Cliffs, NJ (1989). [Google Scholar]
  6. A. Bensoussan, J. Frehse and S.C.P. Yam, Mean field games and mean field type control theory. Springer, New York (2013). [Google Scholar]
  7. A. Bensoussan, K.C.J. Sung and S.C.P. Yam, Linear-quadratic time-inconsistent mean-field games. Dyn. Games Appl. 3 (2013) 537–552. [Google Scholar]
  8. A. Bensoussan, K.C.J. Sung, S.C.P. Yam and S.P. Yung, Linear-quadratic mean-field games. J. Optim. Theory Appl. 169 (2016) 496–529. [Google Scholar]
  9. A. Bensoussan, S.C.P. Yam and Z. Zhang, Well-posedness of mean-field type forward-backward stochastic differential equations. Stoch. Proc. Appl. 125 (2015) 3327–3354. [Google Scholar]
  10. R. Buckdahn, B. Djehiche and J. Li, A general stochastic maximum principle for SDEs of mean-field type. Appl. Math. Optim. 64 (2011) 197–216. [Google Scholar]
  11. R. Buckdahn, J. Li and J. Ma, A stochastic maximum principle for general mean-field systems. Appl. Math. Optim. 74 (2016) 507–534. [Google Scholar]
  12. R. Buckdahn, J. Li and J. Ma, A mean-field stochastic control problem with partial observations. Ann. Probab. 27 (2017) 3201–3245. [Google Scholar]
  13. R. Buckdahn, J. Li and S.G. Peng, Mean-field backward stochastic differential equations and related partial differential equations. Stoch. Proc. Appl. 119 (2009) 3113–3154. [Google Scholar]
  14. R. Buckdahn, J. Li, S.G. Peng and C. Rainer, Mean-field stochastic differential equations and associated PDEs. Ann. Probab. 45 (2017) 824–878. [Google Scholar]
  15. R. Carmona and F. Delarue, Mean field forward-backward stochastic differential equations. Electr. Commun. Probab. 18 (2013) 1–15. [Google Scholar]
  16. R. Carmona and F. Delarue, Forward-backward stochastic differential equations and controlled McKean-Vlasov dynamics. Ann. Probab. 43 (2015) 2647–2700. [Google Scholar]
  17. T. Chan, Dynamics of the McKean-Vlasov equation. Ann. Probab. 22 (1994) 431–441. [Google Scholar]
  18. S.N. Cohen and V. Fedyashov, Nash equilibria for nonzero-sum ergodic stochastic differential games. J. Appl. Probab. 54 (2017) 977–994. [Google Scholar]
  19. B. Djehiche and M. Tembine, A characterization of sub-game perfect equilibria for SDEs of mean-field type. Dyn. Games. Appl. 6 (2016) 55–81. [Google Scholar]
  20. B. Djehiche, H. Tembine and R. Tempone, A stochastic maximum principle for risk-sensitive mean-field type control. IEEE Trans. Autom. Control 60 (2015) 2640–2649. [Google Scholar]
  21. J.J.A. Hosking, A stochsastic maximum principle for a stochastic differential game of a mean-field type. Appl. Math. Optim. 66 (2012) 415–454. [Google Scholar]
  22. J. Huang, X. Li and T. Wang, Mean-field linear-quadratic-Gaussian (LQG) games for stochastic integral systems. IEEE Trans. Autom. Control 61 (2016) 2670–2675. [Google Scholar]
  23. J. Huang, X. Li, and J. Yong, A linear-quadratic optimal control problem for mean-field stochastic differential equations in infinite horizon. Math. Control Rel. Fields 5 (2015) 97–139. [Google Scholar]
  24. M. Huang, R.P. Malhamé and P.E. Caines, Large population stochastic dynamic games: Closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle. Commun. Inf. Syst. 6 (2006) 221–251. [Google Scholar]
  25. M. Kac, Foundations of kinetic theory. Proc. Third Berkeley Symp. Math. Stat. Probab. 3 (1956) 171–197. [Google Scholar]
  26. J.M. Lasry and P.L. Lions, Mean field games. Jpn. J. Math. 2 (2007) 229–260. [Google Scholar]
  27. J. Li, Stochastic maximum principle in the mean-field controls. Automatica 48 (2012) 366–373. [Google Scholar]
  28. N. Li, X. Li and Z. Yu, Indefinite mean-field type linear-quadratic stochastic optimal control problems. Automatica 122 (2020) 109267. [Google Scholar]
  29. X. Li, J. Shi and J. Yong, Mean-field linear-quadratic stochastic differential games in an infinite horizon. http://arxiv.org/abs/2007.06130v1. [Google Scholar]
  30. X. Li, J. Sun and J. Xiong, Linear quadratic optimal control problems for mean-field backward stochastic differential equations. Appl. Math. Optim. 80 (2018) 223–250. [Google Scholar]
  31. X. Li, J. Sun and J. Yong, Mean-field stochastic linear quadratic optimal control problems: closed-loop solvability. Probab. Uncer. & Quan. Risk 1 (2016) 1–24. [Google Scholar]
  32. H.P. McKean, A class of Markov processes associated with nonlinear parabolic equations. Proc. Natl. Acad. Sci. USA 56 (1966) 1907–1911. [Google Scholar]
  33. T. Meyer-Brandis, B. Øksendal, and X.Y. Zhou, A mean-field stochastic maximum principle via Malliavin calculus. Stochastics 84 (2012) 643–666. [Google Scholar]
  34. E. Millerand H. Pham, Linear-quadratic McKean-Vlasov stochastic differential games, in vol. 164 of Modeling, Stochastic Control, Optimization, and Applications, IMA Vol. Math. Appl., edited by G. Yin and Q. Zhang. Springer Nature, Switzerland (2019) 451–481. [Google Scholar]
  35. J. Moon, Linear-quadratic mean-field stochastic zero-sum differential games. Automatica 120 (2020) 109067. [Google Scholar]
  36. L. Mou and J. Yong, Two-person zero-sum linear quadratic stochastic differential games by a Hilbert space method. J. Indu. Mana. Optim. 2 (2006) 93–115. [Google Scholar]
  37. H. Pham and X. Wei, Dynamic programming for optimal control of stochastic McKean-Vlasov dynamics. SIAM J. Control Optim. 55 (2017) 1069–1101. [Google Scholar]
  38. H. Phamand X. Wei, Bellman equation and viscosity solutions for mean-field stochastic control problem. ESAIM: COCV 24 (2018) 437–461. [CrossRef] [EDP Sciences] [Google Scholar]
  39. R. Penrose, A generalized inverse of matrices. Proc. Cambr. Philos. Soc. 52 (1955) 17–19. [Google Scholar]
  40. M. Scheutzow, Uniqueness and non-uniqueness of solutions of Vlasov-McKean equations. J. Aust. Math. Soc., Ser. A 43 (1987) 246–256. [Google Scholar]
  41. J. Sun, Mean-field stochastic linear quadratic optimal control problems: Open-loop solvabilities. ESAIM: COCV 23 (2017) 1099–1127. [CrossRef] [EDP Sciences] [Google Scholar]
  42. J. Sun, Two-person zero-sum stochastic linear-quadratic differential games. http://arxiv.org/abs/2005.11701v1. [Google Scholar]
  43. J. Sun, X. Li and J. Yong, Open-loop and closed-loop solvabilities for stochastic linear quadratic optimal control problems. SIAM J. Control Optim. 54 (2016) 2274–2308. [Google Scholar]
  44. J. Sun, H. Wang and Z. Wu, Mean-field linear-quadratic stochastic differential games. http://arxiv.org/abs/2101.00412v1. [Google Scholar]
  45. J. Sun and J. Yong, Linear quadratic stochastic differential games: Open-loop and closed-loop saddle points. SIAM J. Control Optim. 52 (2014) 4082–4121. [Google Scholar]
  46. J. Sun and J. Yong, Stochastic linear quadratic optimal control problems in infinite horizon. Appl. Math. Optim. 78 (2018) 145–183. [Google Scholar]
  47. J. Sun and J. Yong, Linear quadratic stochastic two-person nonzero-sum differential games: Open-loop and closed-loop Nash equilibria. Stoch. Proc. Appl. 129 (2019) 381–418. [Google Scholar]
  48. J. Sun and J. Yong, Stochastic Linear-Quadratic Optiml Control Theory: Open-Loop and Closed-Loop Solutions. Springer (2020). [Google Scholar]
  49. J. Sun and J. Yong, Stochastic Linear-Quadratic Optiml Control Theory: Differential Games and Mean-Field Problems. Springer (2020). [Google Scholar]
  50. J. Sun, J. Yong and S.G. Zhang, Linear quadratic stochastic two-person zero-sum differential games in an infinite horizon. ESAIM: COCV 22 (2016) 743–769. [EDP Sciences] [Google Scholar]
  51. R. Tian, Z. Yu and R. Zhang, A closed-loop saddle point for zero-sum linear-quadratic stochastic differential games with mean-field type. Syst. Control Lett. 136 (2020) 104624. [Google Scholar]
  52. J. Yong, A leader-follower stochastic linear quadratic differential games. SIAM J. Control Optim. 41 (2002) 1015–1041. [Google Scholar]
  53. J. Yong, A linear-quadratic optimal control problem for mean-field stochastic differential equations. SIAM J. Control Optim. 51 (2013) 2809–2838. [Google Scholar]
  54. J. Yong, Linear-quadratic optimal control problems for mean-field stochastic differential equations—time-consistent solutions. Trans. Amer. Math. Soc. 369 (2017) 5467–5523. [Google Scholar]
  55. Z. Yu, An optimal feedback control-strategy pair for zero-sum linear-quadratic stochastic differential game: the Riccati equation approach. SIAM J. Control Optim. 55 (2015) 2141–2167. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.